# SDR FDEA2019102412743

- Difficulty date: October 1, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE LOWER FUSELAGE APROX. STA 575, L46L - L48L, FWD LWR CORNER OF EXHAUST   HAS SKIN REPAIR.  EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED IAW SRM 53-20-15 FIG. 201, REPAIR 3.
